# SDR QMLA2015032315020

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N150AE
- Make and model: Snias AS350B3
- Aircraft serial: 3837
- Aircraft time: 5,293 hours, 12,160 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,703 hours, 7,725 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: AA95912N
- Part serial: 12999
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PILOT REPORTED HEARING THE AUDIBLE GONG FOR THE FIRE WARNING SYS WITH NO OTHER INDICATION.  TROUBLE SHOT SYS.  REPLACED PILOTS AUDIO BOX.  SYS OPERATED NORMAL ON GND.  PERFORMED APPROX 30 MIN TEST FLIGHT.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
